English  |  正體中文  |  简体中文  |  Items with full text/Total items : 27533/39387
Visitors : 2543163      Online Users : 28
RC Version 4.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search

Please use this identifier to cite or link to this item: http://ntour.ntou.edu.tw:8080/ir/handle/987654321/23768

Title: Absolute stability analysis for a class of Takagi–Sugeno fuzzy control systems
Authors: Chyun-Chau Fuh
Contributors: NTOU:Department of Mechanical and Mechatronic Engineering
Keywords: Fuzzy model;Fuzzy control;Absolute stability;Riccati equation
Date: 2008-03
Issue Date: 2011-10-20T08:08:11Z
Publisher: International Journal of Systems Science
Abstract: Abstract:This article presents absolute stability conditions for a particular class of Takagi–Sugeno fuzzy control systems. Initially, a Takagi–Sugeno fuzzy control system is transformed into a multivariable Lur’e type system. A simple algorithm for checking the absolute stability of this system is then proposed. Since the key of the proposed algorithm is to solve algebraic Riccati equations, software packages such as MATLAB provides a simple means to check the conditions. The proposed approach does not limit the methods of fuzzification and defuzzification. This article presents several analytical examples to verify the simplicity and efficiency of the proposed approach.
Relation: 39(5), pp.477-486
URI: http://ntour.ntou.edu.tw/handle/987654321/23768
Appears in Collections:[機械與機電工程學系] 期刊論文

Files in This Item:

There are no files associated with this item.

All items in NTOUR are protected by copyright, with all rights reserved.


著作權政策宣告: 本網站之內容為國立臺灣海洋大學所收錄之機構典藏,無償提供學術研究與公眾教育等公益性使用,請合理使用本網站之內容,以尊重著作權人之權益。
網站維護: 海大圖資處 圖書系統組
DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback